# SDR SIMA2025040231002

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,228 hours, 22,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNABLE TO BE OPENED FROM OUTSIDE. OPENED AND CLOSED DOOR PER GHC COULD DUPLICATE FAULT NO MAINTENANCE REQUIRED
